Translator Disclaimer
December 2020 Asymptotic Behaviors of Trajectories on a Hadamard Kähler Manifold
Qingsong SHI, Toshiaki ADACHI
Tokyo J. Math. 43(2): 481-495 (December 2020). DOI: 10.3836/tjm/1502179311

Abstract

With the aid of estimates on widths of trajectory-horns and trajectory-harps from above, we show that the magnetic exponential map at an arbitrary point on a Hadamard Kähler manifold induces a homeomorphism of the unit tangent space onto the ideal boundary if the strength of magnetic field is not greater than the square root of the absolute value of the upper bound of sectional curvatures.

Citation

Download Citation

Qingsong SHI. Toshiaki ADACHI. "Asymptotic Behaviors of Trajectories on a Hadamard Kähler Manifold." Tokyo J. Math. 43 (2) 481 - 495, December 2020. https://doi.org/10.3836/tjm/1502179311

Information

Published: December 2020
First available in Project Euclid: 18 June 2020

MathSciNet: MR4185845
Digital Object Identifier: 10.3836/tjm/1502179311

Subjects:
Primary: 53C22

Rights: Copyright © 2020 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 2 • December 2020
Back to Top